# SDR ABXR2018051700154

- Difficulty date: May 17, 2018
- Submitted: May 17, 2018
- Operation: General aviation
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N373CM
- Make and model: Boeing 767338
- Aircraft serial: 24929
- Aircraft time: 88,060 hours, 30,450 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 141T3001143
- Part serial: NSN
- Condition: Damaged
- Location: Bs 434
- Part time: 88,060 hours, 30,450 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUT OF ROUND AND ELONGATED HOLES ON THE END OF STRINGER 1L, FORWARD OF BS 434.  REPLACED THE STRINGER SECTION, BS 390 TO 434 IAW REA 47316REA09, REV A.
